Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Rash On Back After Increasing Dosage Of Thyroid Medicines?

I had surgery in oct for papillary thyroid cancer totally removed recently had elevated thyroid levels negative ultrasound on my neck but i have developed the worst rash on my back nothing new in my lifestyle except upped my thyroid meds from 125 to 137 back in Jan What could be causing my rash??????????????
Fri, 6 Sep 2019
Report Abuse
Dermatologist 's  Response
Hello,

I have gone through your query and it could be an eczematous rash. I would recommend you to apply topical steroid like cortisone cream on the affected areas twice daily and take antihistaminic like tablet Cetrizine once daily at bed time for a few days.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Asmeet Kaur Sawhney, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Thyroid cancer


Loading Online Doctors....
What Causes Rash On Back After Increasing Dosage Of Thyroid Medicines?

Hello, I have gone through your query and it could be an eczematous rash. I would recommend you to apply topical steroid like cortisone cream on the affected areas twice daily and take antihistaminic like tablet Cetrizine once daily at bed time for a few days. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Asmeet Kaur Sawhney, Dermatologist